# SDR CA030728003

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 2,153 hours
- Engine: Lyc O320D1A
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) A WIRE BUNDLE BEHIND THE RT INSTRUMENT PANEL HAD CHAFED ON A SCREW SECURING A FACTORY INSTALLED BLANKING PLATE.  THE NUT APPEARS TO HAVE BECOME LODGED IN THE CASING SECURING THE WIRE BUNDLE ALLOWING THE SCREW TO CHAFE THROUGH THE INSULATION ON TWO WIRES. THE SCREW WAS OBSERVED TO FLASH WHITE AND THE INSTRUMENT PANEL SHOWS SIGNS OF HEAT DAMAGE AROUND THE SCREW HOLE.
